Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 341706, 8 pages
http://dx.doi.org/10.1155/2013/341706
Research Article

Some New Gronwall-Bellman-Type Inequalities Based on the Modified Riemann-Liouville Fractional Derivative

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 22 May 2013; Accepted 28 August 2013

Academic Editor: Francisco J. Marcellán

Copyright © 2013 Bin Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bin Zheng, “Some New Gronwall-Bellman-Type Inequalities Based on the Modified Riemann-Liouville Fractional Derivative,” Journal of Applied Mathematics, vol. 2013, Article ID 341706, 8 pages, 2013. https://doi.org/10.1155/2013/341706.